# SDR PLGA970922A

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4244 - INBOUND TO BOS, THE CREW EXPERIENCED A BIRD STRIKE ON RIGHT ENGINE BETWEEN INTAKE AND SPINNER.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AREA AND REPORTED FINDING NO DAMAGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
